# SDR USAASB04079

- Difficulty date: June 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sprocket
- Part number: 69732013
- Condition: Failed
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLT - FLT 895 - ON 10 MILE FINAL INTO CLT FROM SAV, AT 190 KNOTS, CREW REPORTED THE STABILIZER JAMMED.  BOTH PILOTS' MANUALLY TRIMMED AIRCRAFT BUT COULD NOT BREAK THE JAM.  AIRCRAFT LANDED AT CLT WITH FLAPS 15 PER QUICK REFERENCE HANDBOOK.  MAINTENANCE REMOVED AND REPLACED THE STABILIZER TRIM MECHANISM SPROCKET PER MM 27-41-41.  ALSO, REMOVED AND REPLACED THE STABILIZER TRIM CONTROL BEARINGS AND SHAFT PER EO 2700V225.  OPS CHECKED GOOD.  (M)
